# SDR FDEA201205081769

- Difficulty date: May 8, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP VANE TEE FITTING NR 4 FROM INBD FOUND TRACK ATTACH HOLE CORRODED.  REWORKED AND FOUND EXCEEDED LIMIT IAW SRM 57-50-02 FIG 201, REV 49.  EXISTING SLOT SIZE: 0.885" X 0.613", FINAL SLOT SIZE: 0.978" X 0.743", MAXIMUM ALLOWABLE LIMIT: 0.940"X0.670".  REPAIR CARRIED OUT IAW EA 1-5750-157189, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
